# SDR AALA20150119008

- Difficulty date: January 19, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N9403W
- Make and model: Doug DC-9-83
- Aircraft serial: 53139
- Aircraft time: 62,743 hours, 30,639 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5910227
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STATION 1510 IS CRACKED AT LT LOWER ALIGNMENT PIN HOLE.  REPAIRED FRAME IAW SRM 53-01-00.
